Joint Pain After Prolonged Consumption Of Weight Gain Drugs?

Illustration of Joint Pain After Prolonged Consumption Of Weight Gain Drugs?
Illustration: Joint Pain After Prolonged Consumption Of Weight Gain Drugs? wp02-media.cdn.ihealthspot.com

My Aslamualikum Ayu, I am 21 years old, I have been taking fat medicine for a long time, as long as I take it I am more energized like I have more energy, suddenly I experience pain in the end of my thigh, but only the left side hurts so that there are certain movements that I cannot did, before that I also fell in a sitting position. But I have been to the doctor many times he said there was no nervous breakdown or uric acid, etc., I went to the massage place he said that my bones were sliding. I have done massage therapy several times but the result is that my right leg also hurts when it is shaken. What I want to ask is whether my pain has anything to do with falling medicine? Also confirm, before it gets worse than this, if I sit down I can’t walk, when my muscles are limp it feels good when I walk. In the past, I was still able to do free movement. But now there are no such symptoms anymore, I can immediately walk from sitting down. But I couldn’t open my thighs wide because of pain. That’s all, he complained, the same when after walking a long way or tired, it hurts in both legs like pain. But on both of my legs there were no lumps, bruises or anything like that, everything was normal from the outside and nothing hurt. Thank you

1 Answer:

Hello, thank you for your question.


Basically, there is no medicine, be it modern, herbal, or traditional medicine that has no side effects. If consumed in the wrong person, without the right indication, and not with the right dosage and administration, all of them can have side effects. Regarding whether the supplement you provide is the cause, it is certainly difficult to say because I don't think there has been any research conducted on the supplement in question either to see its properties or side effects. So it is more accurate to say that apart from the unknown / unclear properties of the supplement, it is also unclear what side effects it can cause.


However, from the quality of the pain you convey, I think if you have never consulted a neurologist / neurologist then you should do it. A thorough examination of cases like this is necessary, and in general, neurological disorders are one of the conditions that are quite common as a cause of this kind of problem. If there are no abnormalities in the nerves, then consultation with a specialist in consultant rheumatology may be necessary.


If indeed the pain is very disturbing then for a while anti-pain medication such as paracetamol or ibuprofen can be tried to be used to relieve pain.


That is what can be conveyed, hopefully this is useful


joint pain


dr. Lili

: by

Related Question

Solution To Overcome Cardiac Arrhythmia?

Solution To Overcome Cardiac Arrhythmia?

(1 year ago)

When I went to the clinic, I was short of breath and I felt very little oxygen in my body, shortness of breath, between life and death, the doctor said, and I suffered from cardiac...

Pain Over The Genitals And Hips In Men?

Pain Over The Genitals And Hips In Men?

(1 year ago)

I want to ask, lately my husband often feels pain over the genitals and hips, especially if after sitting awake he feels really sick, he has ordered it too, we think we are afraid ...

How Do You See The Epicifical Plate Closing?

How Do You See The Epicifical Plate Closing?

(11 months ago)

I want to ask if the episifis plate on the upper leg near the hip bone is closed, is the episifis plate in other parts such as the shin or ankle still not closed? Thank you, please...

Leave a Reply

Your email address will not be published. Required fields are marked *